# SDR YENA2021040800217

- Difficulty date: April 4, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 72,299 hours, 26,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871921
- Condition: Failed
- Location: 11wl-Batt
- Part time: 1,300 hours, 502 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DISCHARGED BATTERY OF EPSU 13WL; (REF. AERO N/R 2021-134068 W/O:2021 70/1) R & R BATTERY OF EPSU (13WL) I.A.W  A.M.M 33-51-38-400-001 AND PERFORMED BITE TEST I.A.W A.M.M  33-51-00-710-001. TEST IS OK.
